# SDR UALA2013032101782

- Difficulty date: March 19, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 59,602 hours, 7,042 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN AND FIRST OFFICERS WINDSHIELD WIPERS DAMAGED.  REPLACED WINDSHIELD WIPERS.
